# SDR MALA954516

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 2736044006
- Condition: Bent
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED MAINTENANCE, THE RT FLAP I/B HINGE CHANNEL, P/N 27-36044-006, WAS FOUND TO BE BENT AND NOSE RIB ASSEMBLIES, P/N 27-36015-010 AND P/N 27-36016-002, WERE FOUND TO BE CRACKED.  REPAIRS WERE COMPLETED BY REPLACING THE PARTS IAW FAC SRM 51-00-00 PAGE 4, 51-46-02, AND 57-90-60.  REF 95ZZZW796, 95ZZZW797.
